# SDR SWAA2021112331827

- Difficulty date: October 19, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N7833A
- Make and model: Boeing 737*
- Aircraft serial: 30036
- Aircraft time: 52,438 hours, 34,472 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE TRAILING EDGE LOCATED AT LEVEL WS 278.5 AT LT WING ; 2021-486540 / [01] REPLACED CORRUGATED PLATE TRAILING EDGE LOCATED AT LEVEL WS 278.5 AT LT WING IAW B737-700 SRM 51-10-02 Ï¿½TEM 9 AND SRM 51-40-02. SEE INDIVIDUAL SIGNOFFS BELOW.; [02] REPLACED CORRUGATED PLATE TRAILING EDGE LOCATED AT LEVEL WS 278.5 AT LT WING IAW B737-700 SRM 51-10-02 Ï¿½TEM 9 AND SRM 51-40-02. SEE INDIVIDUAL SIGNOFFS BELOW
